# SDR IPXA10559336

- Difficulty date: April 2, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MCB DOOR CUTOUT STRUCTURE, SEAL DEPRESSOR DAMAGED AT BS 480 BETWEEN STR 6L TO 9L (MARKED).  REPLACED SEAL DEPRESSOR AT BS 480 STR 6L TO 9L SRM 51-10-02-0G SRM 51-40-02-0G, SRM 51-40-05, AND AMM51-21-10-7 AND AMM51-31-01-2.
